Header menu link for other important links
A new approach for solving transportation problems in fuzzy nature
A. Akilbasha, , P. Pandian
Published in Research India Publications
Volume: 11
Issue: 1
Pages: 498 - 502
In real world situations, different sources and destinations impose different restrictions on supply and demand respectively according to their availability and requirement because of the changing economic and environmental conditions. Keeping this in mind, a new method is proposed for finding an optimal solution to fuzzy transportation problems which is very different and useful from the other existing methods. Then, for finding all efficient solutions of a fuzzy transportation problem, the proposed algorithm is found to be conceptually simple and easy to implement. Finally, a numerical illustration has been presented to demonstrate how this algorithm can be used to obtain optimal solution for fuzzy transportation problems. © Research India Publications.
About the journal
JournalInternational Journal of Applied Engineering Research
PublisherResearch India Publications